<< Previous Issue Journal of the Korean Mathematical Society (Vol. 54, No. 6) Next Issue >>
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1641—1926
Integral means and maximum area integral problems for certain family of $p$-valent functions
Navneet Lal Sharma
MSC numbers : 30C45, 33C05, 30C55
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1641—1665
Hermitian positive definite solutions of the matrix equation ${{X^s}+{A^*}{X^{-t}}A=Q}$
Mohsen Masoudi, Mahmoud Mohseni Moghadam, Abbas Salemi
MSC numbers : 65F30, 15A24, 15B48, 47H10
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1667—1682
The extremal problem on Hua domain
Sujuan Long
MSC numbers : 32H02, 32F45
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1683—1698
Closure operations and the descending chain condition
Janet C. Vassilev
MSC numbers : 13A15, 13C05, 13E99
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1699—1731
Graded integral domains and Pr\"ufer-like domains
Gyu Whan Chang
MSC numbers : 13A02, 13A15, 13F05, 13G05
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1733—1757
Moduli spaces of oriented Type $\mathcal{A}$ manifolds of dimension at least 3
Peter Gilkey, JeongHyeong Park
MSC numbers : 53C21
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1759—1786
Global solutions for the $\overline\partial$-problem on non pseudoconvex domains in Stein manifolds
Sayed Saber
MSC numbers : 32F10, 32W05, 32W10
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1787—1799
Spectral properties of Volterra-type integral operators on Fock--Sobolev spaces
Tesfa Mengestie
MSC numbers : Primary 47B32, 30H20; Secondary 46E22, 46E20, 47B33
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1801—1816
A simple characterization of positivity preserving semi-linear parabolic systems
Alain Haraux
MSC numbers : 34C10, 34C14, 35B51, 35K57, 35K58, 35K90, 35K91, 35Q92
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1817—1828
On coatomic modules and local cohomology modules with respect to a pair of ideals
Tran Tuan Nam, Nguyen Minh Tri
MSC numbers : 13D45
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1829—1839
On Voisin's conjecture for zero--cycles on hyperk\"ahler varieties
Robert Laterveer
MSC numbers : Primary 14C15, 14C25, 14C30
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1841—1851
Solutions of higher order inhomogeneous periodic evolutionary process
Dohan Kim, Rinko Miyazaki, Toshiki Naito, Jong Son Shin
MSC numbers : Primary 47A10, 47D06; Secondary 35B10, 34C25
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1853—1878
Closure property and tail probability asymptotics for randomly weighted sums of dependent random variables with heavy tails
Lina Dindien\.e, Remigijus Leipus, Jonas \v{S}iaulys
MSC numbers : 60E99, 62E20, 62H20
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1879—1903
Alternating resolvent algorithms for finding a common zero of two accretive operators in Banach spaces
Jong Kyu Kim, Truong Minh Tuyen
MSC numbers : 47H06, 47H09, 47H10, 47J25
J. Korean Math. Soc. 2017 Vol. 54, No. 6, 1905—1926

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd